# SDR REXA2022071800507

- Difficulty date: July 17, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 34,205 hours, 25,329 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH690370697S
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS.847.00+32.00 BETWEEN STR.26R AND STR.25L IS CORRODED. COMPLETED REPAIR AT FS847+32Ï¿½ BETWEEN STR26R TO STR25LNIAW CRJ-900 SRM 53-00-06-201-001-A03
